lambda-Statistical limit points of order beta of sequences of fuzzy numbers


TUNCER A. N. , BABAARSLAN F.

POSITIVITY, vol.19, no.2, pp.385-394, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.1007/s11117-014-0303-7
  • Journal Name: POSITIVITY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.385-394
  • Yozgat Bozok University Affiliated: Yes

Abstract

In this article, we introduce -statistical limit and cluster points of order for sequences of fuzzy numbers. Also, we give some relations between them.